# SDR REXA2022032200453

- Difficulty date: February 27, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 30,089 hours, 21,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: None
- Component: Seat Track
- Component part number: SH690334041
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT LBL 9 BETWEEN FS 581.00 AND FS 661.00+32 IS CORRODED. - REMOVED, FABBED & INSTALLED SEAT TRACK IAW CRJ 900 SRM 51-40-11-001-001-A01 & AMM 53-00-49-000/400-801-A01.
